MathSciNet Relay Station
MathSciNet bibliographic data
MR750754 (85h:58175) 58G30 (58G05)
Friedrich, Th. Zur Abhängigkeit des Dirac-operators von der Spin-Struktur. (German) [On the dependence of the Dirac operator on the Spin structure] Colloq. Math. 48 (1984), no. 1, 57–62.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement